# SDR IPXA2014020381747

- Difficulty date: January 18, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, BS 400 LT SIDE NOSE WHEEL WELL AFT CORNER FOUND CRACKED AT SKIN LAYER.   REPAIRED AT BETWEEN BS 380 - 420, S43-47L IAW NR RI-53-11-10442 REV A AND EO-5330-53287-A.
